World Affairs Brief February 25, 2005 Copyright Joel Skousen. Partial quotations with attribution permitted. Cite source as World Affairs Brief

ANTI-DEPRESSANT DRUGS RAISE THE THREAT OF SUICIDE

Shankar Vedantam of the Washington Post writes, “Adults taking popular antidepressants such as Prozac, Paxil and Zoloft are more than twice as likely to attempt suicide as patients given sugar pills, according to an analysis released yesterday of hundreds of clinical trials involving tens of thousands of patients.” Previously there was a clear link only to teens and suicide, and only when withdrawing them from use of these drugs. What makes these new revelations so important is the breadth of the study: “The examination of 702 controlled clinical trials involving 87,650 patients is the most comprehensive look at the subject and is particularly telling because it counted suicide attempts and included patients treated for a variety of conditions, including sexual dysfunction, bulimia, panic disorder and depression.”

As I have reported before, having talked with problem teens that have used these drugs, anti-depressants suppress the portion of the mind that relays the warnings of conscience, allowing dark spiritual forces full sway to influence and depress. In my opinion, suicide is always accompanied by some form of Satanic depression. That’s what makes suicidal people so resistant to change, or resistant to accepting love and help from others.

Related:

[FASCINATING audio] Dr. Ann Blake Tracy with John B. Wells on ‘Coast to Coast AM’ 1/19/13: ANTIDEPRESSANTS & VIOLENCE — The “HITLER SYNDROME” (overconfidence in ones own policies or decisions, no fear of consequences, criminal behavior, death of people close to the abuser as the preferred method of solving problems in the abusers life, coldness and lack of humanity). Antidepressants cause distorted thinking, abnormal behavior, and LOSS OF MORALITY to spread like a contagion.

Dr. Scott Johnson: Pharmakeia — Sorcery, Pharmaceuticals & the Roots of Modern Day Drug Industry. “You cannot drug your body into good health.” “Drugs are not going to take the demons away.” “They’ve swept the symptoms under the rug for so long that now they’re a surgical candidate.”

Do anti depressants dull feelings so you are unable to cry anymore or feel much at all? — various opinions …

A warning to all psychiatric drug users — Antipsychotic drugs disturb frontal lobe activity – causing a chemical lobotomy – making emotionally distressed people more submissive and less able to feel!

[ video ] Psychiatry: An Industry of Death (FULL VERSION) — The sick real-history and practice of this largely reverse-Christian ‘therapy’ that hides behind science with pseudo scientific lies, but is driven by the love of $$money$$ and something extremely sinister!

Boot camp kills the conscience so soldiers can do evil without being convicted in their hearts

9 thoughts on “Skousen: Anti-Depressants Suppress the Conscience Part of the Brain

  1. I’ve considered another scenario as to why those who go off of antidepressants often commit suicide or commit violent acts, considering that some of the school shooters had just come off of the SSRI, anti-depressant drugs.

    Given that anti-depressants dull the conscience, as Joel states, perhaps this could also diminish the person’s ability to feel some of the bothersome effects of certain demons that are affecting their mind and/or body. Which may be a major reason why people go on the drugs to begin with, to feel better — free — though, this doesn’t get rid of the root cause of feeling bad. The drug doesn’t bring real freedom.

    Then when the person goes off of a feeling (& demon) suppressing drug, he/she can then feel the full effect, not just from the demons they originally had, but from those that have come in during the drug induced, conscience dulled state — which could have opened them up to live in ways that would allow many more demons in.

    Then if they go off the drug, what they feel is so overwhelming that violence can often result.

    Jeff Fenske

    Like

  2. I thought antidepressants is just drugs, I don’t know for sure. I heard oxazepam comes from opium. I was a preacher’s wife, with the last pregnancy I got hormonal problems, also suicide thoughts, but it was not that I would ever have done that, it is checked with the doctor, but still off course it was influence of a demon. They gave me prozac. I called the christian psychiatrist that I just really wanted to take all the pills at once just over a quarrel, he didn’t take that serious, because it never was serious with me before, he doubled the dose, next day I was at the water and had taken a lot of pills in a suicideattempt, they have reached me in time fortunately. I had 3 small children. You just don’t commit suicide with 3 small children. It’s now also sometimes heavy, but I have a brain and I send a demon away in Jesus’ Name and the problem is over. It can be that it shuts off your capacity to make moral decisions or it’s just drugs and you get demon posessed or both. All I know is I divorced, lived together with a non believing patient, started to smoke and use weed a few times, almost lost my faith. It’s like I just was someone else, but they don’t believe me. It’s all okay now, My ex and I have forgiven each other, we go on with our lives, I’m remarried, he gets remarried soon, the children do well, but the divorce is a fact and it’s a miracle I’m off the ad now (quit once, remeron and 8 oxazepam a day and two packs of sigarettes) and back in the Lord. I never trusted psychiatrists and their medicins, but I went to counselling in TACF and they just kept talking to me that I had to do that. It almost ruined my life.

    Like

  3. I thought I was the only one that felt this way. I have a son that had become demon possessed once and was delivered. then demonic influences tried to get him to commit suicide. it was a failed attempt praise God! But he was put on Lexapro for major depression and had a demon in him again, just not fully possessed like he was before. the demon had use of his voice and one arm (an arm that he’d started cutting himself on). He was delivered from that and then started cutting again. now docs want him back on meds and i’m saying no but they don’t understand why. Thank you so much for posting this!

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s